M. Muslim
JudulDikutip olehTahun
Existence and approximation of solutions to fractional differential equations
M Muslim
Mathematical and Computer Modelling 49 (5-6), 1164-1172, 2009
582009
Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses
M Muslim, A Kumar, M Fečkan
Journal of King Saud University-Science 30 (2), 204-213, 2018
242018
Detection of a moving rigid solid in a perfect fluid
C Conca, M Malik, A Munnier
Inverse Problems 26 (9), 095010, 2010
232010
Existence of solutions to neutral differential equations with deviated argument
M Muslim, D Bahuguna
Electronic Journal of Qualitative Theory of Differential Equations, 1-12, 2008
192008
Existence and approximations of solutions to some fractional order functional integral equations
M Muslim, AK Nandakumaran
J. Integral Equations Appl 22 (1), 95-114, 2010
172010
A study of nonlocal history-valued retarded differential equations using analytic semigroups
D Bahuguna, M Muslim
Nonlinear Dyn. Syst. Theory 6 (1), 63-75, 2006
172006
Observer-based dissipative control for Markovian jump systems via delta operators
R Sakthivel, M Rathika, S Santra, M Muslim
International Journal of Systems Science 48 (2), 247-256, 2017
152017
Sampled‐data reliable stabilization of T‐S fuzzy systems and its application
R Sakthivel, K Boomipalagan, MA Yong‐Ki, M Muslim
Complexity 21 (S2), 518-529, 2016
132016
Approximation of solutions to history-valued neutral functional differential equations
M Muslim
Computers & Mathematics with Applications 51 (3-4), 537-550, 2006
132006
Approximation of solutions to retarded differential equations with applications to population dynamics
D Bahuguna, M Muslim
International Journal of Stochastic Analysis 2005 (1), 1-11, 2005
112005
Approximation of solutions to fractional integral equation
M Muslim, C Conca, AK Nandakumaran
Computers & mathematics with applications 59 (3), 1236-1244, 2010
92010
Exact controllability of an integro-differential equation with deviated argument
M Muslim, R Agarwal
Functional Differential Equations 21 (1-2), p. 31-45, 2004
82004
Controllability of the second-order nonlinear differential equations with non-instantaneous impulses
A Kumar, M Muslim, R Sakthivel
Journal of Dynamical and Control Systems 24 (2), 325-342, 2018
72018
Disturbance rejection of interval type-2 fuzzy systems based on equivalence-input-disturbance approach
P Selvaraj, R Sakthivel, OM Kwon, M Muslim
Journal of Dynamic Systems, Measurement, and Control 139 (10), 101006, 2017
72017
New oscillation criteria of special type second-order non-linear dynamic equations on time scales
SS Negi, S Abbas, M Malik, YH Xia
Mathematical Sciences 12 (1), 25-39, 2018
62018
Trajectory controllability of fractional dynamical systems
V Govindaraj, M Malik, RK George
Journal of Control and Decision 4 (2), 114-130, 2017
62017
Approximation of solutions to non-local history-valued retarded differential equations
D Bahuguna, M Muslim
Applied mathematics and computation 174 (1), 165-179, 2006
62006
Controllability of Fractional Differential Equation of Order α∈(1, 2] With Non‐Instantaneous Impulses
M Muslim, A Kumar
Asian Journal of Control, 2017
52017
Exact and Trajectory Controllability of Second Order Nonlinear Systems with Deviated Argument
M Muslim, A Kumar, RP Agarwal
FUNCTIONAL DIFFERENTIAL EQUATIONS 23 (1-2), p. 27-41, 2016
5*2016
Approximation of solutions to impulsive functional differential equations
M Muslim, RP Agarwal
Journal of Applied Mathematics and Computing 34 (1-2), 101-112, 2010
52010
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20